# SDR DALA1119489870

- Difficulty date: February 28, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TIEDOWN TRACK HAS CORROSION STA 889-1060.   REMOVED CORROSION IAW DC9 SRM 51-10-3.  ORIGINAL THICKNESS WAS.090 IAW DRAWING S2922357.  AFTER BLEND THICKNESS IS .040, OUT OF LIMITS IAW DC9 SRM 53-05 FIG 4C.  REMOVED TRACK IAW DC9 SRM 51-30-1.  LOCATED AND DRILLED NEW TRACK, P/N S2922357 IAW DC9 53-23-0.  INSTALLED NEW TRACK IAW DC9 SRM 51-30-1.
